Exact bounds for the continuous spectrum of certain differential eigenvalue problems

Abiy Kifle University of Uppsala, Sweden

TBD mathscidoc:1701.332345

Arkiv for Matematik, 9, (1), 197-204, 1970.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:47 uploaded by arkivadmin ] [ 191 downloads ] [ 0 comments ]
@inproceedings{abiy1970exact,
  title={Exact bounds for the continuous spectrum of certain differential eigenvalue problems},
  author={Abiy Kifle},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203447449794154},
  booktitle={Arkiv for Matematik},
  volume={9},
  number={1},
  pages={197-204},
  year={1970},
}
Abiy Kifle. Exact bounds for the continuous spectrum of certain differential eigenvalue problems. 1970. Vol. 9. In Arkiv for Matematik. pp.197-204. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203447449794154.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved